# SDR CA010307021

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PRE-FLIGHT INSPECTION, IT WAS NOTICED THAT THE CAPTAINS WINDSHIELD WAS CRACKED. THE AIRCRAFT RETURNED TO SERVICE AFTER REPLACEMENT OF THE WINDSHIELD.
